| Model Number |
NKV-330 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
It was reported that prior to patient use when the user switched the nkv-330 ventilator from standby to ventilation mode, it alarmed technical fault 00011 and vent inop 00006.The patient was not placed on this ventilator and was placed on another ventilator.There was no patient injury.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.